Skorohod and Stratonovich integrals for controlled processes
Jian Song and
Samy Tindel
Stochastic Processes and their Applications, 2022, vol. 150, issue C, 569-595
Abstract:
Given a continuous Gaussian process x which gives rise to a p-geometric rough path for p∈(2,3), and a general continuous process y controlled by x, under proper conditions we establish the relationship between the Skorohod integral ∫0tysd♢xs and the Stratonovich integral ∫0tysdxs. Our strategy is to employ the tools from rough paths theory and Malliavin calculus to analyze discrete sums of the integrals.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414922001107
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:150:y:2022:i:c:p:569-595
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spa.2022.05.002
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().